Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Convergence of generalized conjugate partial sums of Fourier series
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2004 (English)In: Collectanea Mathematica (Universitat de Barcelona), ISSN 0010-0757, E-ISSN 2038-4815, Vol. 55, no 1, p. 21-31Article in journal (Refereed) Published
Abstract [en]

Generalized conjugate partial sums of Fourier series are used to find jumps of functions. The rate of convergence is studied and sharp results are obtained.

Place, publisher, year, edition, pages
Royal Inst Technol, Dept Math, S-10044 Stockholm, Sweden.: SPRINGER-VERLAG ITALIA SRL , 2004. Vol. 55, no 1, p. 21-31
Keywords [en]
Conjugate partial sums, jumps of functions, rate of convergence
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-242541ISI: 000209459200003OAI: oai:DiVA.org:kth-242541DiVA, id: diva2:1285250
Note

QC 20190204

Available from: 2019-02-04 Created: 2019-02-04 Last updated: 2019-02-04Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Sjölin, Per

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Dept.)
In the same journal
Collectanea Mathematica (Universitat de Barcelona)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf